# SDR DALA2015091105638

- Difficulty date: September 9, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support Bracket
- Condition: Corroded
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT EVACUATION SLIDE FITTING SUPPORT BRACKETS, 2 EA.  EXCESSIVE DAMAGE.  R & R FITTINGS IAW SRM 51-10-05, 51-10-03, 51-30-02 AND DWG 3936190.
